Investigation of boundary value problems for an equation of mixed type with a family of characteristics that cross the line of degeneracy twice
Differencialʹnye uravneniâ, Tome 15 (1979) no. 8, pp. 1478-1490
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_8_a13,
author = {A. G. Kuz'min},
title = {Investigation of boundary value problems for an equation of mixed type with a family of characteristics that cross the line of degeneracy twice},
journal = {Differencialʹnye uravneni\^a},
pages = {1478--1490},
year = {1979},
volume = {15},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_8_a13/}
}
TY - JOUR AU - A. G. Kuz'min TI - Investigation of boundary value problems for an equation of mixed type with a family of characteristics that cross the line of degeneracy twice JO - Differencialʹnye uravneniâ PY - 1979 SP - 1478 EP - 1490 VL - 15 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1979_15_8_a13/ LA - ru ID - DE_1979_15_8_a13 ER -
%0 Journal Article %A A. G. Kuz'min %T Investigation of boundary value problems for an equation of mixed type with a family of characteristics that cross the line of degeneracy twice %J Differencialʹnye uravneniâ %D 1979 %P 1478-1490 %V 15 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1979_15_8_a13/ %G ru %F DE_1979_15_8_a13
A. G. Kuz'min. Investigation of boundary value problems for an equation of mixed type with a family of characteristics that cross the line of degeneracy twice. Differencialʹnye uravneniâ, Tome 15 (1979) no. 8, pp. 1478-1490. http://geodesic.mathdoc.fr/item/DE_1979_15_8_a13/